# SDR UIEA2018022000259

- Difficulty date: February 19, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 88,949 hours, 22,582 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Unknown
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE SPAR VALVE FAILED TO ILLUMINATE UPON ENGINE START.  PERFORMED OPS CHECKS OF ENG SPAR VALVE IAW 28-22-11 AND RAN ENG AT IDLE IAW AMM 71-00-00. OPS CHECK NORMAL AT THIS TIME. INBD FLT CREW ALSO REPORTED OPS CHECKS NORMAL. THIS CLEARS MDDR. DISPATCH JL0319Z.  )
